problems with amlodipine

Posted by cindiwass @cindiwass, Dec 3, 2022

I have very high blood pressure and have been taking lisinopril (40mg) and amlodipine. It is still high but good enough for my practitioner to not increase my meds. He knows I don't like taking meds unless I absolutely need them. BUT — my ankles really swell up with amlodipine. I spoke to him about it but all he said was that it was edema. He did not change it for another med. I have read that amlodipine is restricted in Holland and several other countries. I wonder what meds might be used instead of amlodipine, also I wonder why it is so prescribed here.

Interested in more discussions like this? Go to the Heart & Blood Health Support Group.

I also took Amlodopine. It does work very well, however, I also had some issues with leg swelling. Some of this was later diagnosed as chronic venous insufficiency and I will be treated for that. My doctor also changed the amlodopine to Diltiazem. My druggist said that also causes some fluid retention but apparently not quite as much as amlodipine.

REPLY

Had to get off of this medication due to leg swelling.

REPLY
Please sign in or register to post a reply.